Loading [MathJax]/jax/output/CommonHTML/jax.js
Trudy Matematicheskogo Instituta imeni V.A. Steklova
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Mat. Inst. Steklova:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Matematicheskogo Instituta imeni V.A. Steklova, 2002, Volume 239, Pages 179–194 (Mi tm367)  

This article is cited in 1 scientific paper (total in 1 paper)

On Some Lattices Connected with a Finite Group

A. V. Zareluaab

a M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics
b Moscow State Technological University "Stankin"
Full-text PDF (268 kB) Citations (1)
References:
Abstract: Let C[G] be the group ring of a finite group G, πr be a minimal central idempotent of this group ring, and Wr=C[G]πr be the corresponding minimal central two-sided ideal. The ring C[G] contains the group ring Z[G], whereby the ideal Wr contains a subring Ar=Z[G]πr. This article concerns the geometrical properties of location of the subring Ar in the ideal Wr. The following facts are proved: (1) generally, the subgroup Ar is not discrete in Wr; (2) if the associated irreducible character χr has integer values, then Ar is a lattice in Wr; (3) if the irreducible character χr is real, the converse is true as well; (4) for a symmetrization Wr with respect to an action of a certain Galois group, the subgroup Z[G]πr is a lattice in Wr.
Received in April 2002
Bibliographic databases:
UDC: 514.174.6
Language: Russian
Citation: A. V. Zarelua, “On Some Lattices Connected with a Finite Group”, Discrete geometry and geometry of numbers, Collected papers. Dedicated to the 70th birthday of professor Sergei Sergeevich Ryshkov, Trudy Mat. Inst. Steklova, 239, Nauka, MAIK «Nauka/Inteperiodika», M., 2002, 179–194; Proc. Steklov Inst. Math., 239 (2002), 168–183
Citation in format AMSBIB
\Bibitem{Zar02}
\by A.~V.~Zarelua
\paper On Some Lattices Connected with a~Finite Group
\inbook Discrete geometry and geometry of numbers
\bookinfo Collected papers. Dedicated to the 70th birthday of professor Sergei Sergeevich Ryshkov
\serial Trudy Mat. Inst. Steklova
\yr 2002
\vol 239
\pages 179--194
\publ Nauka, MAIK «Nauka/Inteperiodika»
\publaddr M.
\mathnet{http://mi.mathnet.ru/tm367}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1975143}
\zmath{https://zbmath.org/?q=an:1070.20501}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2002
\vol 239
\pages 168--183
Linking options:
  • https://www.mathnet.ru/eng/tm367
  • https://www.mathnet.ru/eng/tm/v239/p179
  • This publication is cited in the following 1 articles:
    1. Zarelua A.V., “On invariant tensors on the group ring of finite groups”, Topology and Its Applications, 155:17–18 (2008), 2048–2059  crossref  mathscinet  zmath  isi  scopus
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Труды Математического института имени В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Statistics & downloads:
    Abstract page:224
    Full-text PDF :88
    References:51
     
      Contact us:
    math-net2025_04@mi-ras.ru
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025